# SDR 95ZZZW524

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91YV
- Make and model: Beech 1900C
- Aircraft serial: UC91
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Gear Well
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW SELECTED LANDING GEAR UP AND OBSERVED A GEAR HANDLE 'INTRANSIT LIGHT'.  MAINTENANCE INSPECTED GEAR SWITCHES, CLEANED AND LUBED AS NEEDED, FUNCTION CHECKED GEAR.  RETURNED TO SERVICE.
